Couldn't find what you looking for?

TRY OUR SEARCH!

Hello guys,

My father had another heart attack a week ago. He had his first heart attack a year ago and until the last week, he was doing just fine. Now they kept him in the hospital and he should be back home tomorrow. 

Anyway, for the past month, he has been using this medicine called Pravastatin. If you ask me, it didn't do any good to him and now I'm starting to wonder is this medicine responsible for how he was feeling during this period and might it be responsible for his heart attack.

Can you tell me what are the possible side effects of Pravastatin?

Loading...

Hey Health n joy,

You should remember that his doctor prescribed these to him because he or she has judged that the benefit to him is greater than the risk of side effects. Many people who are using this medicine don't have any serious side effects.

A very small number of people who are using Pravastatin may have mild memory problems or confusion. If these rare cases occured, your father should have talked to his doctor about it.

Rarely, this can cause or worsen diabetes. It may rarely cause muscle problems as well, which can rarely lead to very serious conditions called rhabdomyolysis and autoimmune myopathy. 

Reply

Loading...

Hey guys,

Stradivarius has a point, Health n joy, side effects of Pravastatin are rarely seen but they happen.

Pravastatin can rarely cause liver problems as well. If you have noticed any of the following rare but serious side effects, you should have talked to your father's doctor: yellowing eyes or skin, dark urine, severe stomach and abdominal pain and persistent nausea or vomiting.

A very serious allergic reactions to this medicine are pretty rare. However, if someone has symptoms of an allergic reaction to Pravastatin, he should seek immediate medical attention. 

I don't think that any of these side effects can be life-threatening.

Reply

Loading...

Hey guys,

I appreciate that you took the time to give me some info regarding this matter, Stradivarius and Adria.

I suppose that my dad didn't have any side effects of Pravastatin after all. I mean, he was complaining about him having headache after taking Pravastatin, but headaches can actually be caused by so many things.

Anyway, now that I already asked about Pravastatin, can you tell me a bit more about it, please? I'd actually like to know how good is Pravastatin as a heart medication, what do the studies say, are people who are using it generally satisfied with it?

Reply

Loading...

Good day there. I am using this medication for my heart issues. I am not so satisfied with it. I think that I had all those side – effects that people can have. I had so many difficult to breath and I couldn’t move sometimes. Also, I had bone and muscle pain and muscle stiffness. I don’t want to mention that I had so huge pain in my joints. I had all of that. But you can also get: arm pain, back pain, chest discomfort, chills, cough, dark urine, black stool, you are breathing hard, you are having a fever. Those are all potential side-effects.

Reply

Loading...

Hi there. My wife was using pravastatin medication. I don't remember did I told you about this, but if I did, it is not bad to tell you again. At the beginning, she was satisfied with this medication. She never had any side - effects, but after a month she started to feel bad. She couldn't explain that feeling, but she was really nervous because of it. She went to see her doctor and she told her that she is having some side - effects caused by those pills and that she needs to change it. I think that everyone's body reacts differently to certain medications. 

Reply

Loading...

Here is my experience with Pravastatin. I took it for almost two months. During that two months, I was almost sure that I have flu and that maybe I have sinus infection because I was feeling extremely bad. I was even taking antibiotics and guess what – nothing has happened. NOTHING. Why? Because it was not a flu and I was not sick at all. A few days ago I faint because I was very weak. It was all because of Pravastatin. I was experiencing a loss of appetite, I was feeling weak, and sometimes I had really big pain in my muscles, feet and legs.

Reply

Loading...

Hi there. I have heard that there are so many side - effects, but I never could imagine that something like this can happen - that you believe that you have a flu and that you passed out because of it. It seems that this sorry is not real at all. I know that sister of my ex - boyfriend was using those pills and that was the first time when I have actually heard of them. She had side - effects at the beginning but very soon they just disappeared. She had ordinary side - effects such are nauseous, headaches, stomach pain, etc. 

Reply

Loading...